Journal of Symbolic Logic

Vaught's Conjecture for o-Minimal Theories

Laura L. Mayer

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 1 (1988), 146-159.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742571

Mathematical Reviews number (MathSciNet)
MR929381

Zentralblatt MATH identifier
0647.03024

JSTOR
links.jstor.org

Citation

Mayer, Laura L. Vaught's Conjecture for o-Minimal Theories. J. Symbolic Logic 53 (1988), no. 1, 146--159. https://projecteuclid.org/euclid.jsl/1183742571


Export citation